MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB CR ARTIC SURF SZ5; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE FB CR ARTIC SURF SZ5; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-01-965
Medical Device Problem Codes Break (1069); Material Deformation (2976); Scratched Material (3020)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the spring of the insert trial (p/n: 254501965 and 254500652) was broken via the tka for right oa.After femoral and tibial implants were inserted, the surgeon fixed with the insert trial to apply pressure in extension position.When the surgeon tried to remove the insert trial to insert an insert (not trial), he could not remove the insert trial from a tibial tray.The surgeon managed to remove the insert trial with a pliers, and he found that the spring of the insert trial had been broken.Because the surgeon confirmed that there was no fragment in the patient body, the surgery was continued, and it was completed successfully.The surgery was delayed by less than 30 minutes.No further information is available.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device was examined and confirmed the spring was deformed and presence of scratches/gouges root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB CR ARTIC SURF SZ5
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9540450
Report Number1818910-2020-00202
Device Sequence Number11495082
Product Code JWH
UDI-Device Identifier10603295423379
UDI-Public10603295423379
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-01-965
Device Catalogue Number254500525
Device Lot NumberMVMCGC530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer01/06/2020
02/06/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/17/2020
02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1